# SDR QXEA0001180

- Difficulty date: April 24, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 21,659 hours, 30,254 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Scratched
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- HORIZONTAL STAB SPAR CAP ANGLES HAVE LIGHT SCRATCHES.  REPAIRED IAW DHC-8 RD 8-55-626.
